Friday, January 25, 2008

fun with e2

i'm waiting on today's level, which is likely to be in excess of 6,000. how can this be, since i stopped stims yesterday and am essentially coasting? because this morning there were 45 (!!!!) follicles between 10 and 18. i had 30 on the right (up from 18 follies two days ago)
2--18
4--17
1--16
2--15
2--14
and a bunch smaller.

the left, which had 8 two days ago, has 15.
2--17's
2--15's
2--14's
1--13
1--11
6--10's
1--9

they are going to call me tonight with the plan, but i picked up an ant.agon shot...has anyone ever used this to lower e2?

at least no one mentioned cancellation which i am of course really worried about. ptu! ptu! ptu! ward off the evil eye.

--------------
i actually mostly feel ok except my abdomen feels bloated and tender. like, when my right heel hits the floor when i'm walking, i can feel it in my right lower abdomen. same on the left. also the weight gain, and general slovenliness. but i'm trying not to complain or say anything because i DONT WANT THE CYCLE *whispers* cancelled . PLeasE! i don't even know if i can explain how devastated i would be. :(

4 comments:

Rho said...

I am usually a reader, not a commenter, but Holy Follicles Batman! During my last cycle I did use antagon to slow down my overachieving follies. Hopefully the plan stays on track and there is no cancellation.

Anonymous said...

you're in my thoughts, as always :)
Kate

DD said...

In a short-stim cycle, antagon is used to prevent ovulation while letting the follicles grow some more. I used it in my IVFs and DE cycle.

Your ovaries are quite busy. Make sure you keep hydrated to ward off any OHSS symptoms.

Heather said...

Are you in any pain? I had one follicle and I felt puffy and sore. I don't argue that I am a wimp - but Holy Cow Woman - 45!!!